|lost time & side effects
Feb 10, 2009
If you're not in the mood of answering questions, please, just don't answer instead of answering "this is not the correct forum". Some of the questions answered this way are of great interest.
| Response from Dr. Henry
There is no mention of what labs are abnormal on your current regimen of ritonavir/saquinavir/Truvada. The major labs that might become abnormal on that regimen are related to lipids (the protease inhibitors) and occasionally kidney tests (the tenofovir in Truvada). That regimen is usually fairly liver and glucose friendly. If your lipids have increased then a discussion with your HIV doc is warranted about whether a switch is a possbility versus diet/exercise or other treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Shingles Worried It Could Be HIV
- Anal Warts After Condom Inside Out Worried I Have HIV
- Black Spots After Licking Vagina Worried I Have HIV
- Bloody Pee After Kissing Cold Sore Worried I Have HIV
- Bloody Pee After Rubbing Stripper Worried I Have HIV
- Enlarged Lymph Nodes After Licking Genital Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.